# SDR SWIA201436366

- Difficulty date: February 13, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 32,088 hours, 26,741 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING LG DOWN, RECEIVED HYD 3 LOW PRESS CAUTION, FOLLOWED BY GEAR DISAGREE & NOSE DOOR WARNING MESSAGE.  AFTER 5 SECONDS ALL MESSAGES CLEARED ON THEIR OWN, ALL GEAR DOWN & GREEN.  FLT 5253 REPLACED HYD SYS NR 3 PUMP 3A.  PN ON OFF 848847, SN ON MX605967, SN OFF MX679140, PN ON OFF  848847   SN ON MX572952 & SN OFF MX563539.
